# SDR QXEA2021030100088

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 4,494 hours, 2,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED L2 DOOR DIFFICULT TO ARM AND DISARM. REMOVED FROM SERVICE. CLEANED DEBRIS OUT OF GIRT BAR TRACK.  NO DEFECTS NOTED, OPERATED DOOR, OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
